×

zbMATH — the first resource for mathematics

Infinitesimal rigidity of surfaces in \(A^ 3\). (English) Zbl 0669.53049
The author studies the infinitesimal rigidity of locally strongly convex surfaces in equiaffine 3-space, considering infinitesimal isometries of the equiaffine metric. For related results compare G. Penn and the reviewer [Ann. Global Anal. Geom. 5, No.2, 123-131 (1987; Zbl 0647.53007)].
Reviewer: U.Simon
MSC:
53C45 Global surface theory (convex surfaces à la A. D. Aleksandrov)
53A15 Affine differential geometry
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] W. Blaschke: Vorlesungen über Differentialgeometrie II. J. Springer, Berlin, 1923. · JFM 49.0499.01
[2] U. Simon: Hypersurfaces in equiaffine differential geometry and eigenvalues problems. Preprint TU Belin, No. 122/1984. · Zbl 0565.53005
[3] A. Švec: On equiaffine Weingarten surfaces. Czechoslovak Math. Journal, 37 (112), 1987, 567-572. · Zbl 0641.53012
[4] W. L. Wendland: Elliptic systems in the plane. Pitman, 1979. · Zbl 0396.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.